# SDR R61A201602050088

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 12,439 hours, 12,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 8Z7588145
- Condition: Corroded
- Location: Bs 321-341
- Part time: 12,439 hours, 12,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND LEVEL 2 CORROSION ON VHF COM ANTENNA DOUBLER. MAINTENANCE R & R DOUBLER IAW SRM 51-42-05-02-01 AND 51-40-07-02-01.
